City Research Online

Patterns in Calabi-Yau Distributions

He, Y-H., Jejjala, V. & Pontiggia, L. (2017). Patterns in Calabi-Yau Distributions. Communications in Mathematical Physics, 354(2), pp. 477-524. doi: 10.1007/s00220-017-2907-9


We explore the distribution of topological numbers in Calabi–Yau manifolds, using the Kreuzer–Skarke dataset of hypersurfaces in toric varieties as a testing ground. While the Hodge numbers are well-known to exhibit mirror symmetry, patterns in frequencies of combination thereof exhibit striking new patterns. We find pseudo-Voigt and Planckian distributions with high confidence and exact fit for many substructures. The patterns indicate typicality within the landscape of Calabi–Yau manifolds of various dimension.

Publication Type: Article
Subjects: Q Science > QA Mathematics
Q Science > QC Physics
Departments: School of Science & Technology > Mathematics
Text - Published Version
Available under License Creative Commons: Attribution International Public License 4.0.

Download (12MB) | Preview



Downloads per month over past year

View more statistics

Actions (login required)

Admin Login Admin Login